# SDR QMLA2023081420061

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N132HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 9,396 hours
- Engine: Pwa PW206B2
- Engine time: 8,071 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: #1 Engine, 2062B2
- Component part number: 2062B2
- Stage of operation: AA
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

#1 ENGINE FAILURE IN FLIGHT
